Translator Disclaimer
December 2001 Sharp Adaptive Estimation of Linear Functionals
Jussi Klemelä, Alexandre B. Tsybakov
Ann. Statist. 29(6): 1567-1600 (December 2001). DOI: 10.1214/aos/1015345955

Abstract

We consider estimation of a linear functional $T(f)$ where $f$ is an unknown function observed in Gaussian white noise.We find asymptotically sharp adaptive estimators on various scales of smoothness classes in multidimensional situations. The results allow evaluating explicitly the effect of dimension and treating general scales of classes. Furthermore, we establish a connection between sharp adaptation and optimal recovery. Namely, we propose a scheme that reduces the construction of sharp adaptive estimators on a scale of functional classes to a solution of the corresponding optimization problem.

Citation

Download Citation

Jussi Klemelä. Alexandre B. Tsybakov. "Sharp Adaptive Estimation of Linear Functionals." Ann. Statist. 29 (6) 1567 - 1600, December 2001. https://doi.org/10.1214/aos/1015345955

Information

Published: December 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1043.62029
MathSciNet: MR1891739
Digital Object Identifier: 10.1214/aos/1015345955

Subjects:
Primary: 62G05, 62G20

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.29 • No. 6 • December 2001
Back to Top